International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 12, Pages 701-706
Sufficient conditions for univalence in
Department of Mathematics, Faculty of Sciences, “Transilvania” University of Braşov, 50 Iuliu Maniu Street, Braşov 2200, Romania
Received 1 October 2001; Revised 8 April 2002
Copyright © 2002 Dorina Rãducanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The method of subordination chains is used to establish new univalence criteria for holomorphic mappings in the unit ball of . Various criteria involving the first and the second derivative of a holomorphic mapping in the unit ball of are developed.